MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 35 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Model Number IPN048995
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The complaint verification testing could not be performed as no sample was returned for analysis.The manufacturing site reports a verification of failure mode reported in the current manufacturing process was conducted as follows: 13 samples were taken from the current production; the samples were functional inspected , and issue reported blocked/obstructed-tracheal tubing was not observed in the current manufacturing process.A device history record review was also performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
Reported issue: the tube was blocked when using it on the patient.A new tube was used and there was no impact on the patient.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 35 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16492251
Report Number3003898360-2023-00273
Device Sequence Number6296934
Product Code CBI
UDI-Device Identifier14026704617392
UDI-Public14026704617392
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2024
Device Model NumberIPN048995
Device Catalogue Number5-16035
Device Lot Number73C1900331
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Initial Report FDA Received Date03/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED
Patient SexUnknown